Numerical analysis of a mean field model of superconducting vortices

Elliott, Charles M and Styles, Vanessa (2001) Numerical analysis of a mean field model of superconducting vortices. IMA Journal of Numerical Analysis, 21 (1). pp. 1-51. ISSN 0272-4979

Full text not available from this repository.

Abstract

A finite volume/element approximation of a mean field model of superconducting vortices in one and two dimensions is presented. The solutions of these approximations are investigated. A finite element approximation of the free boundary problem which is a special case of the steady state solution of the model is also studied. We present some computed results from these approximations.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 19:23
Last Modified: 21 Jun 2012 08:17
URI: http://srodev.sussex.ac.uk/id/eprint/20373
📧 Request an update